# SDR 97UAL900283

- Difficulty date: April 11, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N511UA
- Make and model: Boeing 757222
- Aircraft serial: 24799
- Engine: Pwa PW2037
- System (JASC): 2782 · Leading Edge Slat Actuator
- Part: Actuator
- Part number: 5006397M
- Condition: Failed
- Location: Le Flaps
- Stage of operation: AP
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ON APPROACH LEADING EDGE SLAT DISAGREE MESSAGE WITH AMBER LEADING EDGE LIGHT BETWEEN POSITION 1 AND 5  CAME ON.  *S/D* LEADING EDGE SLAT ROTARY ACTUATOR FAILED.  REPLACED POSITION NR 11 SLAT ROTARY ACTUATOR AND RETURNED TO SERVICE WITHOUT ANY FURTHER PROBLEMS.
